Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2008

Hydroxychloroquine-induced hyperpigmentation: a case report

Mehmet Melikoğlu, U. Gurbuz, B. S. Budak, C. KACAR

JOURNAL OF CLINICAL PHARMACY AND THERAPEUTICS Cilt 33 · Sayı 6 · ss. 699–701 · 01.12.2008
DOI ile aç

Özet

The antimalarials are one of the most commonly prescribed drugs in medical practice, for conditions such as rheumatoid arthritis as well as malaria. They are generally well-tolerated and the possible side effects of synthetic antimalarials, though infrequent, are well known. Besides the familiar adverse reactions, a localized mucocutaneous bluish-grey to black discolouration can sometimes be seen with antimalarial drugs. The aim of this report was to draw attention to the localized mucocutaneous bluish-grey hyperpigmentation induced by hydroxychloroquine with a case presentation and a review of the literature.

Anahtar kelimeler

Hydroxychloroquine PIGMENTATION antimalarials hyperpigmentation CUTANEOUS HYPERPIGMENTATION ANTIMALARIAL THERAPY LUPUS

Sürdürülebilir Kalkınma Amaçları

  • SKA 3: Sağlıklı Bireyler

Atıf için künye

Melikoğlu, M., Gurbuz, U., Budak, B. S., & KACAR, C. (2008). Hydroxychloroquine-induced hyperpigmentation: a case report. JOURNAL OF CLINICAL PHARMACY AND THERAPEUTICS, 33(6), 699–701. https://doi.org/10.1111/j.1365-2710.2008.00955.x

BibTeX
@article{melikoglu2008-224639,
  author = {Melikoğlu, Mehmet and Gurbuz, U. and Budak, B. S. and KACAR, C.},
  title = {Hydroxychloroquine-induced hyperpigmentation: a case report},
  journal = {JOURNAL OF CLINICAL PHARMACY AND THERAPEUTICS},
  year = {2008},
  volume = {33},
  number = {6},
  pages = {699--701},
  issn = {0269-4727},
  doi = {10.1111/j.1365-2710.2008.00955.x},
  url = {https://akademik.atauni.edu.tr/yayinlar/224639-hydroxychloroquine-induced-hyperpigmentation-a-case-report}
}